# SDR ASAA1048199

- Difficulty date: July 26, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 41,102 hours, 22,573 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C323538
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FRAME AT BS 500G.  ONE CRACK IS AT RBL 13.8 THE OTHER AT RBL 21.  REPAIRED FRAME.
